# SDR DALA2022091906177

- Difficulty date: September 19, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 59,120 hours, 41,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROW 21 LEFT AND RIGHT OVER WINDOW EXIT SIGN LIGHTS INOPERATIVE DURING THE EMERGENCY LIGHTS TEST. MAINTENANCE REPLACED THE BATTERY PACK B5-230 IAW B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD AND ALL LIGHTS ILLUMINATE. AIRCRAFT OK FOR SERVICE. (LP #9098652)
